# SDR SWIA201945871

- Difficulty date: May 13, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,605 hours, 32,041 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING IN CLIMB. (FLT#3535) CLOSED REMOVED AND REPLACED RIGHT HAND NOSE LANDING GEAR DOWN LOCK HARNESS ASSEMBLY AND ADJUSTED IAW AMM. OPS CHECK GOOD.
